# SDR DXTA2015091106078

- Difficulty date: September 10, 2015
- Submitted: September 11, 2015
- Operation: Air carrier
- Aircraft: N324QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800242
- Aircraft time: 6,367 hours, 4,272 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Link
- Part number: 696142212
- Condition: Sheared
- Location: Flight Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF ROTATION, A DISTINCT BUMP & REARWARD FORCE OCCURRED IN THE CONTROL YOKE.  AS THE ACFT ACCELERATED, EXCESSIVE NOSE DOWN TRIM WAS REQUIRED.  AT MAXIMUM NOSE DOWN SETTING -1.2, ANY SPEED ABOVE 156 KNOTS WAS OUT OF TRIM & REQUIRED FWD CONTROL YOKE FORCE.  INSPECTED THE LINEAR ACTUATOR, AND  FOUND INSTALLED PROPERLY.  FURTHER INSPECTION FOUND THE LINK ASSEMBLY SHEARED.  THE INBD LINK WAS REMOVED & THE REPLACEMENT LINK WAS INSTALLED.  THE ACTUATOR ASSEMBLY WAS INSTALLED & RECONNECTED IAW MM 27-40-00 & ASL680-27-02.  PERFORMED RIGGING OF MACH TRIM SYS IAW MM 27-40-00.  RIGGING & TRAVEL CHECKED GOOD.  PERFORMED THE OPS CHECK, CHECKED GOOD.  VERIFIED INSTALLATION & OPS CHECKED GOOD.
